# SDR KCSA202307250129

- Difficulty date: May 11, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 9,575 hours, 20,164 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK. PERFORMED UPPER DECK OPERATIONS CHECK IAW KA AMM 52-23-00/501. OPERATIONS CHECK GOOD. NO DEFECTS NOTED.
